Translator Disclaimer
November 2019 The Minimum Completions and Covers of Symmetric, Hankel Symmetric, and Centrosymmetric Doubly Substochastic Matrices
Jinze Song, Huili Liu, Hao Rong, Zhentao Xie, Xu Yan, Huilan Li, Zhi Chen, Lei Cao
Missouri J. Math. Sci. 31(2): 164-173 (November 2019). DOI: 10.35834/2019/3102164

Abstract

In this paper, we investigate and describe all the minimal completions and covers of the symmetric, Hankel symmetric, and centrosymmetric doubly substochastic matrices, respectively.

Citation

Download Citation

Jinze Song. Huili Liu. Hao Rong. Zhentao Xie. Xu Yan. Huilan Li. Zhi Chen. Lei Cao. "The Minimum Completions and Covers of Symmetric, Hankel Symmetric, and Centrosymmetric Doubly Substochastic Matrices." Missouri J. Math. Sci. 31 (2) 164 - 173, November 2019. https://doi.org/10.35834/2019/3102164

Information

Published: November 2019
First available in Project Euclid: 16 November 2019

zbMATH: 07276124
MathSciNet: MR4032194
Digital Object Identifier: 10.35834/2019/3102164

Subjects:
Primary: 15A15
Secondary: 15A69

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • November 2019
Back to Top